# SDR RJEF20151230001

- Difficulty date: December 30, 2015
- Submitted: January 5, 2016
- Operation: Air carrier
- Aircraft: N697AV
- Make and model: Airbus A321-231
- Aircraft serial: 6190
- Engine: Iae V2533A5
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 16490501629
- Condition: Damaged
- Location: E&E Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING DESCENT & UNTIL TAXI PHASE OF THE ACFT AS FLIGHT TAI-570, THE PILOT REPORTED THAT THE 3 COCKPIT OCCUPANTS SMELLED A HEAVY & INTERMITTENT BURN RUBBER LIKE ODOR IN THE COCKPIT.  AFTER LANDING, MX PERSONNEL PROCEEDED TO IDENTIFY THE CAUSE OF CABIN ODORS OR SMOKE IAW TSM 05-50-00-810-831-A.  FOUND DAMAGED BOTH THE EXTRACT & THE BLOWER FANS OF THE AVIONIC EQUIPMENT VENTILATION.  THE DAMAGED FANS WERE REPLACED & OPERATIONAL TEST OF THE VENTILATION SYS OF THE AVIONICS EQUIPMENT PERFORMED IAW AMM 21-26-51 PB 401 WITH NO FAULT MSGS.  AFTER COMPLETING THE DESCRIBED MX ACTIONS, THE ACFT WAS RETURNED TO SERVICE.
